Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Asymptotic expansions for product integration


Authors: Frank de Hoog and Richard Weiss
Journal: Math. Comp. 27 (1973), 295-306
MSC: Primary 65D30
MathSciNet review: 0329207
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalized Euler-Maclaurin sum formula is established for product integration based on piecewise Lagrangian interpolation. The integrands considered may have algebraic or logarithmic singularities. The results are used to obtain accurate convergence rates of numerical methods for Fredholm and Volterra integral equations with singular kernels.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1973-0329207-0
PII: S 0025-5718(1973)0329207-0
Keywords: Product integration, asymptotic expansion, Euler-Maclaurin sum formula, integral equation
Article copyright: © Copyright 1973 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia